# SDR UALA2013051703432

- Difficulty date: May 17, 2013
- Submitted: May 17, 2013
- Operation: Air carrier
- Aircraft: N181UA
- Make and model: Boeing 747422
- Aircraft serial: 25278
- Aircraft time: 90,445 hours, 10,925 cycles
- Engine: Pwa PW4056
- System (JASC): 2710 · Aileron Control System
- Part: Aileron Sys
- Condition: Unknown
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON TAXI OUT,  FLT CREW OBSERVED A MISMATCH BETWEEN THE LT AND RT INBD AILERONS. OBSERVED FROM THE AILERON INDICATION ON SECONDARY EICAS.   NO MESSAGES GENERATED, VISUAL INSPECTION ACCOMPLISHED FOR FULL AILERON TRAVEL IN BOTH DIRECTIONS.  NO BINDING EVIDENT IN CONTROL COLUMN.  AILERON POSITION INDICATION DEFERRAL APPLIED.
